# SDR SWAA2022110922128

- Difficulty date: September 23, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER INSPAR RIB ASSY AT 4 2ND FROM L/E.(STAB STA 120.30; APPROX. 19' FROM L/E) CRACK ON L/H HORIZONTAL STABILIZER INSPAR RIB ASSY AT 4 2ND FROM L/E.(STAB STA 120.30 APPROX. 19' FROM L/E) / [01] TRIMMED OUT THE DAMAGED PART ON INSPAR RIB 120.3' 2ND STIFFENER; CUT OUT DIMENSIONS 0.6' X 0.340' IAW SRM 55-10-09-2R-4;[02] HFEC INSPECTION REQUEST ON THE CUT OUT EDGES ; WEB; AND EXISTING HOLES WITHIN THE REPAIR AREA.;[03] MEASUREMENT TABLE VERIFIED;[04] INSPECTED ACTION 1;[05] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: ATS1411 CAL DUE: 07/23;[06] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1480247-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[07] VERIFIED CORRECTIVE ACTION #6 OK TO PRIME GIVEN;[08] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL REPAIR PARTS ON RIB.;[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED OK TO INSTALL.;[10] INSTALLED REPAIR PARTS ON INSPAR RIB 120.3' 2ND STIFFENER IAW SRM 55-10-09-2R-4;[11] VERIFIED CORRECTIVE ACTION ITEM 10.
